# SDR DALA2018031701750

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE, FWD FACE BS 1022, BETWEEN LONGERONS 7L - 8L.  THE FRAME ANGLE WAS REPLACED IAW SRM 51-41-02, AND 51-41-05 AND DWG 9912243, REV JS. HFEC INSPECTION WAS ACCOMPLISHED AND A CRACK WAS CONFIRMED IAW NDT SPM 06-10-01.001.
